Loading....
Coupon Accepted Successfully!

Dermatology

Open Flashcards

Developmental Abnormalities

Question
42 out of 44
 

A 17 years old girl with acne has been taking a drug for the last two years. She now presents with blue black pigmentation of nails. The likely medication causing the above pigmention is - (AIIMS May 2013)



A Tetracycline
B Minocycline

C Doxycycline
D Azithromycin

Ans. B
Minocycline

a. Patients taking minocycline may develop a diffuse blue - grey, muddy appearance in sun exposed areas in addition to pigmentation of mucus membranes, teeth, nails, bones and thyroid.

b. Amongst tetracyclines two side effects unique to minocycline are drug induced lupus and blue black pigmentation.

Developmental Abnormalities Flashcard List

44 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)